# SDR A6WA201441477

- Difficulty date: April 23, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 OTBD VERTICAL POST AT FS 409+128 IS CRACKED AT BOTTOM.  REPAIRED IAW REO 601R-53-41-056 REV F DATED 2011-09-02.
